Drug interactions between efavirenz and triazolam
Interactions between your drugs
triazolam ↔ efavirenz
Applies to:triazolam and efavirenz
Using triazolam and efavirenz is not recommended. Taking these drugs together can cause symptoms of prlonged drowsiness, dizziness, confusion, or weak or shallow breathing. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: triazolam
Grapefruit and grapefruit juice may interact with triazolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking triazolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take triazolam with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: efavirenz
Taking efavirenz with food increases the amount of medicine in your body, which may increase the frequency of side effects. You should take efavirenz once a day on an empty stomach, preferably at bedtime. Taking it at bedtime may make some side effects such as dizziness, trouble sleeping, drowsiness, trouble concentrating, and/or unusual dreams less bothersome. However, these symptoms may be more severe if efavirenz is used with alcohol or mood-altering (street) drugs. You should avoid driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.